# SDR ASAA2022042238109

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 30,233 hours, 9,576 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 15716
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 7,099 hours, 2,385 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RIGHT DUCT PRESSURE ROSE AS HIGH AS 55 PSI . PRESSURE SPLIT WAS 15-20 PSI BETWEEN L AND R DUCTS. GROUNDED - YES. ON DEFERRAL.  PERFORMED B737-900 FIM 36-10 TASK 803 STEP F TO LEAK CHECK SENSE LINES AND FITTING. FOUND PRSOV LEAKING AT THE CASE HALF. REMOVED AND REPLACED #2 ENGINE PRSOV PER B737-900 AMM 36-11-04. LEAK CHECKED AND OPS CHECKED GOOD. PERFORMED ENGINE BLEED AIRCROSSOVER OPS TEST PER AMM 36-11-00-710-801. DUCT PRESSURE ALL NORMAL AND WITHIN LIMITS ATALL N1% INTERVALS.
